| Model Number |
U3575104 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2023).
Event or Problem Description
It was reported that during an angioplasty procedure in the common iliac artery via ipsilateral retrograde approach, the pta balloon was allegedly unable to insert through the sheath.Therefore, negative pressure was applied again and the device was inserted through the sheath successfully after feeling strong resistance.Reportedly, the device was allegedly stuck inside the sheath.The balloon and sheath were removed.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure in the common iliac artery via ipsilateral retrograde approach, the pta balloon was allegedly unable to insert through the sheath.Therefore negative pressure was applied and the device was inserted slowly.It was further reported that the device was allegedly stuck inside the sheath and the balloon and sheath were removed as one unit.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the only complaint reported for this lot number and the lot met all release criteria.A device history record review is not required.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged difficult to insert , device-device incompatibility , difficult to remove could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2023), h11; b5.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.